# SDR CALA2008120801129

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 41,934 hours, 12,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0448 FLOORBEAM AT STATION 1640 HEAVILY CORRODED.  REMOVED DAMAGED SECTION OF UPPER T-CHORD, FABRICATED AND INSTALLED REPAIR SECTION PER SRM 53-00-01 FIG 201, REPAIR 3.
